# SDR USAA011220

- Difficulty date: September 10, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 51,053 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND CHORD CRACKED .09 INCH, BS 178 BULKHEAD, WL 207, RIGHT SIDE CHORD. SPLICED IN NEW SECTION OF CHORD PER EO NR 5300V157. (M)
